# SDR EVCA202211230022

- Difficulty date: November 23, 2022
- Submitted: November 23, 2022
- Operation: Air carrier
- Aircraft: N408AE
- Make and model: Bell 206L-3
- Aircraft serial: 52408
- Aircraft time: 6,457 hours, 15,051 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 206033110197
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STIFFENER AT FORWARD EDGE OF BOX BEAM IS CRACKED ON RH SIDE (.2 INCH).
